# SDR AALA201909029003

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 13,687 hours, 5,501 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 01020896
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG MUSTY/ACRID ODOR IN CLIMB OUT. DISSIPATED ON ITS OWN, BOTH COCKPIT AND CABIN. MAINTENANCE REPORTS ODOR/FUMES TROUBLESHOOTING ACCOMPLISHED IAW JOB CARD 05-96-70. SOURCE OF ODOR DETERMINED TO BE FROM FORWARD GALLEY OVEN. REMOVED AND REPLACED FORWARD GALLEY OVEN IAW AMM 25-32-02.
